A geometrical version of Hardy's inequality
2002 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 189, no 2, 539-548 p.Article in journal (Refereed) Published
We prove a version of Hardy's type inequality in a domain Omega subset of R-n which involves the distance to the boundary and the volume of Omega. In particular, we obtain a result which gives a positive answer to a question asked by H. Brezis and M. Marcus.
Place, publisher, year, edition, pages
2002. Vol. 189, no 2, 539-548 p.
IdentifiersURN: urn:nbn:se:kth:diva-21438DOI: 10.1006/jfan.2001.3859ISI: 000174797400009OAI: oai:DiVA.org:kth-21438DiVA: diva2:340136
QC 201005252010-08-102010-08-10Bibliographically approved